×

zbMATH — the first resource for mathematics

Uniqueness theorems for entire functions concerning fixed points. (English) Zbl 1165.30362
Summary: This paper is devoted to studying the uniqueness problem of entire functions sharing one value or fixed points. We improve some results given by Fang and extend some results given by Fang and Qiu and by Lin and Yi.

MSC:
30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bhoosnurmath, S.S.; Dyavanal, R.S., Uniqueness and value-sharing of meromorphic functions, Comput. math. appl., 53, 1191-1205, (2007) · Zbl 1170.30011
[2] Chen, H.H., Yoshida functions and Picard values of integral functions and their derivatives, Bull. austral. math. soc., 54, 373-381, (1996) · Zbl 0879.30018
[3] Clunie, J., On a result of Hayman, J. London math. soc., 42, 389-392, (1967) · Zbl 0169.40801
[4] Fang, M.L., Uniqueness and value-sharing of entire functions, Comput. math. appl., 44, 823-831, (2002) · Zbl 1035.30017
[5] Fang, M.L.; Qiu, H.L., Meromorphic functions that share fixed-points, J. math. anal. appl., 268, 426-439, (2000) · Zbl 1030.30028
[6] Fang, M.L.; Hua, X.H., Entire functions that share one value, Nanjing daxue xuebao shuxue Bannian kan, 13, 1, 44-48, (1996) · Zbl 0899.30022
[7] W.K. Hayman, Meromorphic Functions, Oxford, 1964
[8] Hayman, W.K., Picard values of meromorphic functions and their derivatives, Ann. of math., 70, 9-42, (1959) · Zbl 0088.28505
[9] Hennekemper, G.; Hennekemper, W., Picard ausnahmewerte von ableitungen gewisser meromorpher funktionen, Complex variables theory appl., 5, 87-93, (1985) · Zbl 0537.30017
[10] Lin, W.C.; Yi, H.X., Uniqueness theorems for meromorphic functions, Indian J. pure appl. math., 35, 2, 121-132, (2004) · Zbl 1056.30031
[11] Lin, W.C.; Yi, H.X., Uniqueness theorems for meromorphic function concerning fixed-points, Complex var. theory appl., 49, 11, 793-806, (2004) · Zbl 1067.30065
[12] Wang, Y.F., On mues conjecture and Picard values, Sci. China, 36, 1, 28-35, (1993) · Zbl 0777.30017
[13] Yang, C.C.; Hua, X.H., Uniqueness and value-sharing of meromorphic functions, Ann. acad. sci. fenn. math., 22, 2, 395-406, (1997) · Zbl 0890.30019
[14] Yang, C.C.; Yi, H.X., Uniqueness theory of meromorphic functions, (2003), Kluwer Academic Publishers The Netherlands · Zbl 0799.30019
[15] Yang, L., Value distribution theory, (1993), Springer-Verlag Berlin
[16] Zhang, J.L.; Yang, L.Z., Some results related to a conjecture of R. brück, J. inequal. pure appl. math., 8, 1, (2007), Art. 18 · Zbl 1136.30009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.